Alert archive / Alabama / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 78, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Apr 5, 2017, 3:32 AM CDT for Russell County, Alabama. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 5, 2017, 3:32 AM CDT (08:32 UTC)
- Expired
- Apr 5, 2017, 4:15 AM CDT
- In force
- 43 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
County Russell County, AL
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 5, 3:45 AM CDT | HAIL 1.75 | 2 Nnw Parkmanville, AL | GOLF BALL SIZE HAIL NEAR CRAWFORD. |
| Apr 5, 3:48 AM CDT | HAIL 1.75 | Ladonia, AL | GOLF BALL SIZE HAIL REPORTED IN LADONIA. |
| Apr 5, 3:54 AM CDT | HAIL 1.75 | 2 Ene Ladonia, AL | GOLF BALL SIZE HAIL ON AUBURN ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 1:37 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2507 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
424
WUUS54 KBMX 050832
SVRBMX
ALC113-050915-
/O.NEW.KBMX.SV.W.0078.170405T0832Z-170405T0915Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
332 AM CDT WED APR 5 2017
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Russell County in southeastern Alabama...
* Until 415 AM CDT
* At 332 AM CDT, severe thunderstorms were located along a line
extending from near Uchee to 6 miles northeast of Spring Hill,
moving northeast at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Phenix City, Hurtsboro, Russell County Sports Complex, Seale,
Ladonia, Rutherford, Hatchechubbe, Crawford, Uchee Creek, Fort
Mitchell, Ladonia Sports Complex, Fort Mitchell Activity Center,
Phenix Drag Strip and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3226 8489 3225 8492 3224 8492 3212 8524
3215 8526 3215 8540 3216 8540 3231 8541
3247 8522 3247 8506 3251 8506 3251 8500
3246 8500 3242 8496 3241 8498 3239 8497
3238 8499 3238 8497 3233 8501 3230 8494
TIME...MOT...LOC 0832Z 230DEG 40KT 3230 8532 3215 8527
HAIL...1.25IN
WIND...60MPH
$$
87/GRANTHAM5 follow-up statements
331
WWUS54 KBMX 050839
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
339 AM CDT WED APR 5 2017
ALC113-050915-
/O.CON.KBMX.SV.W.0078.000000T0000Z-170405T0915Z/
Russell AL-
339 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR CENTRAL RUSSELL COUNTY...
At 339 AM CDT, severe thunderstorms were located along a line
extending from near Uchee to 7 miles southwest of Seale, moving
northeast at 50 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Phenix City, Ladonia, Russell County Sports Complex, Seale,
Hatchechubbe, Crawford, Uchee Creek, Fort Mitchell, Ladonia Sports
Complex, Fort Mitchell Activity Center, Phenix Drag Strip and
Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3230 8494 3215 8529 3237 8534 3247 8522
3247 8506 3251 8506 3251 8500 3246 8500
3242 8496 3241 8498 3239 8497 3238 8499
3238 8497 3233 8501 3231 8495
TIME...MOT...LOC 0839Z 228DEG 43KT 3235 8526 3220 8523
HAIL...1.25IN
WIND...60MPH
$$
87/GRANTHAM770
WWUS54 KBMX 050846
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
346 AM CDT WED APR 5 2017
ALC113-050915-
/O.CON.KBMX.SV.W.0078.000000T0000Z-170405T0915Z/
Russell AL-
346 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN RUSSELL COUNTY...
At 346 AM CDT, severe thunderstorms were located along a line
extending from near Russell County Sports Complex to near Seale,
moving northeast at 50 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Phenix City, Ladonia, Russell County Sports Complex, Seale, Crawford,
Uchee Creek, Fort Mitchell, Ladonia Sports Complex, Fort Mitchell
Activity Center, Phenix Drag Strip and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3220 8518 3244 8522 3247 8519 3247 8506
3251 8506 3251 8500 3246 8500 3242 8496
3241 8498 3239 8497 3238 8499 3238 8497
3233 8501 3231 8495 3230 8494
TIME...MOT...LOC 0846Z 230DEG 43KT 3241 8517 3226 8514
HAIL...1.75IN
WIND...60MPH
$$
87/GRANTHAM521
WWUS54 KBMX 050848
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
348 AM CDT WED APR 5 2017
ALC113-050915-
/O.CON.KBMX.SV.W.0078.000000T0000Z-170405T0915Z/
Russell AL-
348 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN RUSSELL COUNTY...
At 348 AM CDT, severe thunderstorms were located along a line
extending from near Ladonia to near Seale, moving northeast at 45
mph.
HAZARD...Tennis ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Phenix City, Ladonia, Russell County Sports Complex, Seale, Crawford,
Uchee Creek, Fort Mitchell, Ladonia Sports Complex, Fort Mitchell
Activity Center, Phenix Drag Strip and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3220 8518 3244 8522 3247 8519 3247 8506
3251 8506 3251 8500 3246 8500 3242 8496
3241 8498 3239 8497 3238 8499 3238 8497
3233 8501 3231 8495 3230 8494
TIME...MOT...LOC 0848Z 230DEG 41KT 3242 8514 3227 8511
HAIL...2.50IN
WIND...60MPH
$$
87/GRANTHAM924
WWUS54 KBMX 050851
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
351 AM CDT WED APR 5 2017
ALC113-050915-
/O.CON.KBMX.SV.W.0078.000000T0000Z-170405T0915Z/
Russell AL-
351 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN RUSSELL COUNTY...
At 351 AM CDT, a severe thunderstorm was located over Phenix City,
moving northeast at 55 mph.
This is a very dangerous storm.
HAZARD...Softball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be severely injured.
Expect shattered windows, extensive damage to roofs,
siding, and vehicles.
Locations impacted include...
Phenix City, Ladonia, Russell County Sports Complex, Seale, Crawford,
Uchee Creek, Fort Mitchell, Ladonia Sports Complex, Fort Mitchell
Activity Center, Phenix Drag Strip and Parkmanville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3220 8518 3244 8522 3247 8519 3247 8506
3251 8506 3251 8500 3246 8500 3242 8496
3241 8498 3239 8497 3238 8499 3238 8497
3233 8501 3231 8495 3230 8494
TIME...MOT...LOC 0851Z 224DEG 49KT 3248 8504
HAIL...4.00IN
WIND...60MPH
$$
87/GRANTHAM459
WWUS54 KBMX 050903
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
403 AM CDT WED APR 5 2017
ALC113-050915-
/O.CON.KBMX.SV.W.0078.000000T0000Z-170405T0915Z/
Russell AL-
403 AM CDT WED APR 5 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 AM CDT
FOR NORTHEASTERN RUSSELL COUNTY...
At 403 AM CDT, a severe thunderstorm was located over Ladonia, or
near Smiths, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Phenix City, Ladonia and Ladonia Sports Complex.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3240 8503 3246 8518 3247 8519 3247 8506
3251 8506 3251 8500 3246 8500 3243 8497
TIME...MOT...LOC 0903Z 224DEG 25KT 3247 8510
HAIL...1.00IN
WIND...60MPH
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 1:46 AM CDT, 1 hour 46 minutes earlier.
Area forecast discussion, Apr 5, 1:46 AM CDT, 1 hour 46 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 146 AM CDT Wed Apr 5 2017 .UPDATE... MESOSCALE UPDATE. && .DISCUSSION... A warm front is accelerating northward in far South Alabama this morning, which has caused elevated supercell development. This activity will spread northward through the pre-dawn hours. Hi-res model guidance does not have a good handle on the current convective situation, so it is difficult to know how this will evolve through the rest of the morning. Complicating matters is the presence of a subtle upper-level subtropical disturbance which seems likely to cause early day warm sector contamination and the development of a low-level jet impulse. The overall consensus is for additional development through the late morning generally along and east of a line from Demopolis to Gadsden and especially across our southeast counties. The primary threat will probably be large hail through 8 AM, though a tornado or two cannot be ruled out. The warm sector should be established across most of the area shortly after 8 AM when additional thunderstorm development is likely in the areas previously mentioned. This is also when the tornado threat will increase as a 40kt southwesterly low-level jet becomes established, leading to 0-1 km SRH of 150-200 m2/s2. This is normally not high enough for tornadoes in Alabama, but MLCAPE values approaching 3000 J/kg should help offset the lackluster low-level directional shear. This batch of storms will probably exit into Georgia around Noon or 1 PM, leaving being somewhat cooler air across East AL and West GA which may play a crucial role in tornado potential later in the afternoon. Another round of severe storms should initiate around 3-4 PM along the cold front from Northwest AL southward to around Demopolis. These storms should become severe with large hail as a powerful 500 mb jet streak closes in on the area with 65-80 kt flow across the warm sector. Initially the tornado threat with these storms may be tempered by less than ideal low-level directional shear, but this could change especially east of Interstate 65. If the morning thunderstorm activity leaves behind a substantial temperature gradient, significant backing of low- level flow would be present, causing hodographs to become enlarged. This type of mesoscale enhancement is difficult to predict, but if it occurs, the threat for destructive, long-track tornadoes will increase substantially as storms approach the AL/GA state line around 6-8 PM. 87/Grantham && .AVIATION... 06Z TAF Discussion. Some big and rather fast changes take place in the first 6 hours. The main change from the previous issuance was to slow the increasing clouds by an hour or so. Warm air advection pattern and low level jet kick between 06-09z with ceilings quickly dropping to MVFR then IFR between 10-12z. The clouds will be associated with a warm front and much increased moisture from the south. Showers and thunderstorms will also develop with this gradient of moisture around sunrise. Some improvement to all ceilings expected by 16-18z as ceilings rise somewhat, but additional showers and thunderstorms are possible through 00z area wide. Low level winds will be in the neighborhood of 35-38kts overnight, which is close but just shy of the LLWS criteria. A volatile atmosphere will be in place across Central Alabama on Wednesday and any of these storms may produce damaging winds, tornadoes, and large hail. 75 && .FIRE WEATHER... A storm system will bring rain and thunderstorms to the area through tonight. Rain-free weather returns Thursday through the weekend. Critical fire weather conditions are not expected through the next 7 days. && .BMX WATCHES/WARNINGS/ADVISORIES/... None. &&
Hazardous weather outlook, Apr 4, 1:20 PM CDT, 14 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 120 PM CDT Tue Apr 4 2017 ALZ011>015-017>050-052130- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 120 PM CDT Tue Apr 4 2017 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...This Afternoon and Tonight. Severe thunderstorms may develop as early as 4 AM Wednesday and could affect all of Central Alabama. Large hail, damaging winds, and tornadoes will be possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. The severe weather threat beginning in the pre-dawn hours of Wednesday will continue through Wednesday evening with the possibility of two or three rounds of scattered storms. Destructive and long-track tornadoes will be possible, along with hail up to the size of baseballs, and damaging straight-line winds. These threats will encompass all of Central Alabama with the greatest threat area along and east of a line from Blountsville to West Blocton to Uniontown. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management is expected from early Wednesday morning through Wednesday evening.
In the hours before
Local storm report, Apr 5, 2:22 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL EUFAULA 31.90N 85.15W
04/05/2017 E1.00 INCH BARBOUR AL EMERGENCY MNGR
QUARTER SIZE HAIL IN DOWNTOWN EUFAULA.
&&
DAVISLocal storm report, Apr 5, 2:27 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
227 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 AM HAIL EUFAULA 31.90N 85.15W
04/05/2017 E1.25 INCH BARBOUR AL BROADCAST MEDIA
RELAYED FROM A VIEWER.
&&
DAVISLocal storm report, Apr 5, 2:42 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM HAIL 1 N CLAYTON 31.89N 85.45W
04/05/2017 E2.00 INCH BARBOUR AL EMERGENCY MNGR
&&
DAVISLocal storm report, Apr 5, 2:46 AM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
246 AM CDT WED APR 5 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0226 AM HAIL 1 N CLAYTON 31.89N 85.45W
04/05/2017 M2.50 INCH BARBOUR AL EMERGENCY MNGR
CORRECTED REPORT. HAIL WAS MEASURED AT 2.5
INCHES.
&&
DAVISThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 1:24 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 66 min |
| Apr 5, 2:04 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 56 min |
| Apr 5, 2:44 AM CDT | Severe Thunderstorm Warning | BMX | Russell | 32 min |
| Apr 5, 3:35 AM CDT | Severe Thunderstorm Warning | BMX | Hale, Perry | 40 min |
| Apr 5, 3:54 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 34 min |
| Apr 5, 3:57 AM CDT | Severe Thunderstorm Warning | BMX | Autauga, Lowndes, Montgomery | 33 min |
| Apr 5, 4:11 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Perry | 49 min |
| Apr 5, 4:45 AM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 44 min |
| Apr 5, 5:22 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Clay, Cleburne, Talladega | 38 min |
| Apr 5, 5:24 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Tallapoosa | 51 min |
| Apr 5, 6:02 AM CDT | Severe Thunderstorm Warning | BMX | Clay, Randolph | 58 min |
| Apr 5, 6:04 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Hale, Perry | 56 min |
| Apr 5, 6:52 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 83 min |
| Apr 5, 7:22 AM CDT | Areal Flood Advisory | BMX | Greene, Pickens, Sumter, Tuscaloosa | 3 hr |
| Apr 5, 7:40 AM CDT | Areal Flood Advisory | BMX | Blount, Jefferson | 3 hr |
| Apr 5, 8:43 AM CDT | Areal Flood Advisory | BMX | Calhoun, St. Clair, Shelby, Talladega | 3 hr |
| Apr 5, 9:00 AM CDT | Severe Thunderstorm Warning | BMX | Dallas, Lowndes | 75 min |
| Apr 5, 9:13 AM CDT | Special Weather Statement | BMX | Cleburne | 32 min |
| Apr 5, 9:35 AM CDT | Severe Thunderstorm Warning | BMX | Barbour, Pike | 70 min |
| Apr 5, 10:16 AM CDT | Severe Thunderstorm Warning | BMX | Montgomery | 29 min |
| Apr 5, 10:29 AM CDT | Areal Flood Advisory | BMX | Calhoun, Clay, Cleburne, Randolph | 3 hr |
| Apr 5, 10:38 AM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Tallapoosa | 67 min |
| Apr 5, 10:56 AM CDT | Severe Thunderstorm Warning | BMX | Barbour | 49 min |
| Apr 5, 11:43 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Tuscaloosa | 32 min |
| Apr 5, 11:55 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 66 min |
| Apr 5, 12:53 PM CDT | Special Weather Statement | BMX | Talladega | 82 min |
| Apr 5, 1:42 PM CDT | Special Weather Statement | BMX | Cleburne | 33 min |
| Apr 5, 2:35 PM CDT | Special Weather Statement | BMX | Cleburne | 25 min |
| Apr 5, 3:03 PM CDT | Special Weather Statement | BMX | Talladega | 42 min |
| Apr 5, 3:22 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Talladega | 38 min |
| Apr 5, 3:48 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne, Talladega | 67 min |
| Apr 5, 4:08 PM CDT | Tornado Warning | BMX | Cleburne | 52 min |
| Apr 5, 4:10 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cherokee, Etowah | 45 min |
| Apr 5, 4:37 PM CDT | Wind Advisory | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 26 hr |
| Apr 5, 4:59 PM CDT | Special Weather Statement | BMX | Randolph | 46 min |
| Apr 5, 5:30 PM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 45 min |
| Apr 5, 5:32 PM CDT | Special Weather Statement | BMX | Randolph | 13 min |
| Apr 5, 5:33 PM CDT | Special Weather Statement | BMX | Randolph, Tallapoosa | 57 min |
| Apr 5, 5:55 PM CDT | Severe Thunderstorm Warning | BMX | Chilton, Shelby | 35 min |
| Apr 5, 5:56 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 40 min |
| Apr 5, 6:03 PM CDT | Severe Thunderstorm Warning | BMX | Randolph | 27 min |
| Apr 5, 6:17 PM CDT | Severe Thunderstorm Warning | BMX | Calhoun, St. Clair, Talladega | 43 min |
| Apr 5, 6:20 PM CDT | Special Weather Statement | BMX | DeKalb | 25 min |
| Apr 5, 6:32 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair, Shelby, Talladega | 27 min |
| Apr 5, 6:35 PM CDT | Severe Thunderstorm Warning | BMX | Etowah | 25 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.